# SDR B4MR98047

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND BS 380 S-4 RT STRINGER DAMAGED.  REPAIRED STRINGER 4 RT AS PER B727 SRM 53-10-3 FIG 2.  CROWN STRINGER REPAIR PER SRM.  C-CHECK CARD NUMBER 5C-12.  NON-ROUTINE TASK CARD NUMBER 113980.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
